# SDR 58090

- Difficulty date: January 20, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 15,002 hours, 29,699 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Part number: 727725
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO FKL, THE CREW REPORTED MAIN LANDING GEAR INDICATOR INTERMITTENT AND REQUESTED TO RETURN TO PIT.  CREW REPORTED GOOD INDICATION AND LANDED WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED GEAR WARNING HORN SILENCE SWITCH/CB P/N 7277-2-5, P/N 02006.
